Show simple item record

dc.contributor.authorNdoye, Ibrahima
dc.contributor.authorDarouach, Mohamed
dc.contributor.authorVoos, Holger
dc.contributor.authorZasadzinski, Michel
dc.date.accessioned2021-07-06T14:07:39Z
dc.date.available2021-07-06T14:07:39Z
dc.date.issued2016
dc.identifier.citationN’Doye, I., Darouach, M., Voos, H., & Zasadzinski, M. (2015). On the robustness of linear and non-linear fractional-order systems with non-linear uncertain parameters. IMA Journal of Mathematical Control and Information, 33(4), 997–1014. doi:10.1093/imamci/dnv022
dc.identifier.issn1471-6887
dc.identifier.issn0265-0754
dc.identifier.doi10.1093/imamci/dnv022
dc.identifier.urihttp://hdl.handle.net/10754/670036
dc.description.abstractThis paper presents the robust stabilization problem of linear and non-linear fractional-order systems with non-linear uncertain parameters. The uncertainty in the model appears in the form of the combination of 'additive perturbation' and 'multiplicative perturbation'. Sufficient conditions for the robust asymptotical stabilization of linear fractional-order systems are presented in terms of linear matrix inequalities (LMIs) with the fractional-order 0 < α < 1. Sufficient conditions for the robust asymptotical stabilization of non-linear fractional-order systems are then derived using a generalization of the Gronwall-Bellman approach. Finally, a numerical example is given to illustrate the effectiveness of the proposed results.
dc.publisherOxford University Press (OUP)
dc.relation.urlhttps://academic.oup.com/imamci/article-lookup/doi/10.1093/imamci/dnv022
dc.rightsThis is a pre-copyedited, author-produced PDF of an article accepted for publication in IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION following peer review. The version of record is available online at: https://academic.oup.com/imamci/article-lookup/doi/10.1093/imamci/dnv022.
dc.subjectlinear and non-linear fractional-order systems
dc.subjectlinear matrix inequality (LMI)
dc.subjectgeneralization of Gronwall-Bellman lemma
dc.subjectrobust stabilization
dc.subjectparameter uncertainties
dc.titleOn the robustness of linear and non-linear fractional-order systems with non-linear uncertain parameters
dc.typeArticle
dc.contributor.departmentComputer, Electrical and Mathematical Science and Engineering (CEMSE) Division
dc.identifier.journalIMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION
dc.identifier.wosutWOS:000393105900006
dc.eprint.versionPost-print
dc.contributor.institutionResearch Center for Automatic Control of Nancy, CRAN UMR, 7039, CNRS, University of Lorraine, IUT de Longwy, 186 rue de Lorraine, Cosnes et Romain, 54400, France
dc.contributor.institutionFaculty of Science, Technology and Communication (FSTC), University of Luxembourg, 6, rue Richard Coudenhove-Kalergi, Luxembourg, L-1359, Luxembourg
dc.identifier.volume33
dc.identifier.issue4
dc.identifier.pages997-1014
kaust.personNdoye, Ibrahima
dc.identifier.eid2-s2.0-85014310930


This item appears in the following Collection(s)

Show simple item record